What Are The Side Effects Of Atazanavir
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
University of Minnesota, School of MedicineThe increased bilirubin levels seen with atazanavir generally doesn't turn the skin or eyes noticeably yellow so for most that is not a concern. If it happens (though rarely) then switching off the drug reverses the condition. KH... Read more »
University of British ColumbiaThis is the most common side effect with atazanavir. Usually, only 3-5% people have to stop the medication because of this, and it may get better over time. I would find something creative to tell your friends for now for the next few weeks but... Read more »
University of North Carolina - Chapel HillThere is nothing I am aware of that you can do to minimize the elevated bilirubin that often, but not always, develops on atazanavir (Reyataz) - especially when boosted with Norvir. The good news is that this elevation of bilirubin is usually... Read more »
University of British ColumbiaIt would be important to make sure (by tests on your stool and perhaps even other tests) that there is not a specific cause for your diarrhea other than the medications. This being said, it is quite possible that it may be a side effect of the... Read more »
Connect With Others
Posted by sweetvanilla27, 1 ReplyI am wanting to hear from anyone who have experienced taking Raltegravir, Truvada & Atazanavir and how you have got on with the meds?
I first started taking meds in May this year I was put on Truvda and Sustiva first, and was taken off them due... Read more »
Posted by princealbertDoes anyone know how to access atazanavir, a new protease inhibitor not yet approved? I've got less than 20 CD4, VL 40,000, am multi-drug resistant, and don't have too many options left. I might be getting T-20, but need another good drug to add to... Read more »
Posted by princealbert, 1 ReplyDoes anyone know how to access atazanavir, a new protease inhibitor not yet approved? I've got less than 20 CD4, VL 40,000, am multi-drug resistant, and don't have too many options left. I might be getting T-20, but need another good drug to add to... Read more »
Posted by MondoIs there anyone here at the forum taking the following cocktail?
I'm taking Reyataz[atazanavir], Norvir [ritonavir] and Kivexa [abacavir/3TC, Epzicom]. I would be interested to know how you are going with it and any problems or side effects that you... Read more »
Guides for People With HIV